| Catalog Number |
500-03-52D |
| Medical Device Problem Code |
Patient Device Interaction Problem (4001)
| Health Effect - Clinical Code |
Foreign Body Reaction (1868)
| Date of Event |
05/12/2026
Type of Reportable Event
Serious Injury
Event or Problem Description
The following information was provided: incoming letter from the user: can you provide a document containing the necessary information about the composition (in terms of metals) of the endoprosthesis? i am currently dealing with a systemic immune reaction to the prosthesis (which was implanted in may of this year).I am scheduled for a revision (replacement), so it is absolutely essential to determine which metal i am allergic to in order to select a prosthesis made of alloys that are suitable specifically for me.I would very much like to minimize the risk of becoming disabled.
Additional Manufacturer Narrative
Review of the device history records indicate that devices were manufactured and accepted into final stock with no reported discrepancies.There have been no other events for the lot referenced.If additional information is received, it will be provided in a supplemental report upon completion of the investigation.